# SDR VNAA0202007

- Difficulty date: February 6, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 16,462 hours, 14,573 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A FLIGHT GUIDANCE CONTROL UNIT FAIL MESSAGE AND ABORTED TAKEOFF.  THE MESSAGE CLEARED AS FLIGHT 4168 TAXIED ONTO THE TAXI WAY.  THE CREW CALLED MAINTENANCE WHO SUGGESTED ANOTHER TAKEOFF ATTEMPT.
